The higher topological form of Plateau's problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 2, Tome 8 (1939) no. 3-4, pp. 195-218
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1939_2_8_3-4_195_0,
author = {Douglas, Jesse},
title = {The higher topological form of {Plateau's} problem},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {195--218},
year = {1939},
publisher = {Scuola normale superiore},
volume = {Ser. 2, 8},
number = {3-4},
zbl = {0022.23404},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1939_2_8_3-4_195_0/}
}
TY - JOUR AU - Douglas, Jesse TI - The higher topological form of Plateau's problem JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1939 SP - 195 EP - 218 VL - 8 IS - 3-4 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1939_2_8_3-4_195_0/ LA - en ID - ASNSP_1939_2_8_3-4_195_0 ER -
%0 Journal Article %A Douglas, Jesse %T The higher topological form of Plateau's problem %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1939 %P 195-218 %V 8 %N 3-4 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1939_2_8_3-4_195_0/ %G en %F ASNSP_1939_2_8_3-4_195_0
Douglas, Jesse. The higher topological form of Plateau's problem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 2, Tome 8 (1939) no. 3-4, pp. 195-218. http://geodesic.mathdoc.fr/item/ASNSP_1939_2_8_3-4_195_0/